- Tell your doctor or pharmacist whether you are allergic to adapalene or vitamin A-related medicines (other retinoids such as isotretinoin) or if you have any other allergies before using adapalene. There may be some inactive ingredients in this substance that might cause allergic reactions or other problems.
- Tell your doctor or physician of your medical history, including eczema, before using this medication.
- Avoid electrolysis, waxing, and chemical depilatories for hair removal in the treated regions when using this product.
- Adapalene should be used with caution if you have recently used sulphur, resorcinol, or salicylic acid-containing medicines.
- Because this medicine is absorbed through the skin and might harm an unborn child, it should not be used by pregnant or planning to become pregnant women.
- Whether this medication passes into breast milk is not understood. Before breastfeeding, consult the doctor.
- It can change how your medicines function or raise the chance of serious adverse effects. Keep a list of all drugs (including prescription/nonprescription pharmaceuticals and herbal items) and present it to your doctor and pharmacist. Never start, stop, or modify the dosage of any medicine without first consulting with your doctor.
- Some of the products that may interact with this medication include alpha-hydroxy acid-containing products, hair perming solutions, glycolic acid-containing products, and alcohol/lime/menthol-containing products (such as astringents, toners, shaving lotions), medicated or abrasive soaps and cleansers, soaps, and cosmetics.
Cosmetics can be used, but thoroughly clean the skin before applying for the medicine. Some cosmetics and soaps can worsen your acne. Moisturisers are almost certainly safe to use. When buying cosmetics, moisturisers, or other skincare products, look for the "non-comedogenic" or "non-acnegenic" designation. These items are unlikely to worsen acne. Discuss with your physician which things are safe to use. Keep in mind that dust does not cause acne. It might irritate your skin and make acne worse. Inform your doctor right away if you are doing too much or too vigorously.